Cancellative Residuated Lattices Arising on 2-Generated Submonoids of Natural Numbers

Horčík Rostislav



Název
Cancellative Residuated Lattices Arising on 2-Generated Submonoids of Natural Numbers
Autor
lupa Horčík Rostislav UIVT-O - Ústav informatiky AV ČR, v. v. i.
Zdroj.dok.
lupa Algebra Universalis. Roč. 63, 2-3 (2010), s. 261-274
Vyd.údaje
14 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
CH
Klíč.slova
residuated lattice * cancellative commutative residuated lattice * subvariety lattice * submonoid of natural numbers
Databáze
zj - Článek v odborném časopise
Trvalý link
http://hdl.handle.net/11104/0188946